# SDR IXXA20160912063

- Difficulty date: August 22, 2016
- Submitted: September 12, 2016
- Operation: Air carrier
- Aircraft: N753CX
- Make and model: Boeing 757-2Y0
- Aircraft serial: 26152
- Aircraft time: 59,629 hours, 23,901 cycles
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: Shear Tie
- Part number: 140N8002764
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT GROUNDED FOR HEAVY MAINTENANCE.  CORROSION ON THE FORWARD SIDE OF FRAME 1360 JUST INBD OF STR 28R.  SHEAR TIE ATTACHING TO FRAME CORRODED OUT OF LIMITS.  R & R SHEAR TIE IAW DWG 140N 2002 AND SRM 51-40-02.  BLENDED AREA ON FRAME FOUND TO BE WITHIN LIMITS IAW SRM 53-00-07 ORIGINAL THICKNESS .071".  MAXIMUM MATERIAL REMOVED .003", NEW THICKNESS .068".
